Academic Journals Database
Disseminating quality controlled scientific knowledge

On fractional order models for Hepatitis C

Author(s): Ahmed E | El-Saka H

Journal: Nonlinear Biomedical Physics
ISSN 1753-4631

Volume: 4;
Issue: 1;
Start page: 1;
Date: 2010;
Original page

Abstract In this paper we present a fractional order generalization of Perelson et al. basic hepatitis C virus (HCV) model including an immune response term. We argue that fractional order equations are more suitable than integer order ones in modeling complex systems which include biological systems. The model is presented and discussed. Also we argue that the added immune response term represents some basic properties of the immune system and that it should be included to study longer term behavior of the disease.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil